# SDR SWAA096343A

- Difficulty date: September 29, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 79,707 hours, 47,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND FUSELAGE SKIN CRACKED AT LOWER HINGE CUTOUT.  REPAIRED SKIN PER SRM.
